MAUDE Adverse Event Report: Corin Ltd Trinity Dual Mobility; ECiMa insert size 3

Corin Ltd Trinity Dual Mobility; ECiMa insert size 3
Model Number 325.03.040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility and paragon revision (with ops used in primary surgery) of all devices after approximatively 3 weeks due to infection.Note: the paragon stem gm08001-203-03 is not cleared in the usa.
 
Additional Manufacturer Narrative
Per comp (b)(4) - initial report additional information, including if there are other patient harms, operative notes, x-rays, patient activity level, weight and medical history, and if the patient followed correct post-op protocol, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity Dual Mobility
Common Device Name
ECiMa insert size 3
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50851396
Report Number9614209-2026-00116
Device Sequence Number9953846
Product Code LZO
UDI-Device Identifier05055343893524
UDI-Public05055343893524
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325.03.040
Device Catalogue NumberNot applicable
Device Lot Number627045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Biolox Delta / Ceramic head: 104.2810 Lot 631089; OPS Femoral Guide: 1250-0100, WDF_DZ_46503; Paragon / Stem: GM08001-203-03 Lot 619479; Trinity / Cup: 321.03.352 Lot 617506; Trinity DM / CoCr liner: 321.03.536 Lot 627628
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale